My daughter is 15 was prescribed norethisterone to stop her period whilst on holiday,she stopped taking it the day before we went home.Three days later she had severe abdominal pain and passed several blood clots together and I have never seen anything like it in all the years of having periods.Is anything to be concerned about?
I Have Just Stopped Taking Norethisterone . I Was Prescribed These For Heavy Bleeding. After 2 Days A Got Some Stomach Pain. I Want To The And Passed What Looked Like Raw Meat With Strands Of Fat. IS This A Miscarriage?
Norethisterone is C19 nor derivative progestogen. It is given for heavy bleeding. The dose of this drug in any indication is 1 tablet 3 time a day for maximum 1o days. If bleeding does not stop in this period then the cause of bleeding might be others. In your case it can be polyp or any growth in uterus. The 3 weeks use of this medicine also cause heavy bleeding and clots as well. You are not pregnant and also this was not a miscarriage. Go foe gynecological examination to rule out fibroids or polyps ro tumor in uterus.